© | Dror Bar-Natan: Publications:

Finite Type Invariants

Encyclopedia of Mathematical Physics,
eds. J.-P. Francoise, G.L. Naber and Tsou S.T.
Oxford: Elsevier, 2006 (ISBN 978-0-1251-2666-3), volume 2 page 340.

first edition Aug. 13, 2004, last updated Nov. 10, 2008

This is an overview article on finite type invariants, written for the Encyclopedia of Mathematical Physics.

The article. EMP.pdf, EMP.ps.gz, EMP.tar.gz, math.GT/0408182.

(This article an encyclopedia entry, and as such it should perhaps be made a part of some Wikipedia-style free encyclopedia. I own the copyright for this article and I hereby give permission to anyone who cares to post it full or part, or use it a basis for an article in any online encyclopedia. The sources are available above. A barely-started wikification is here.)